On the theory of spaces of solutions of ordinary differential
Doklady Akademii Nauk, Tome 285 (1985) no. 5, pp. 1073-1077
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_285_5_a12,
author = {V. V. Filippov},
title = {On the theory of spaces of solutions of ordinary differential},
journal = {Doklady Akademii Nauk},
pages = {1073--1077},
year = {1985},
volume = {285},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_285_5_a12/}
}
V. V. Filippov. On the theory of spaces of solutions of ordinary differential. Doklady Akademii Nauk, Tome 285 (1985) no. 5, pp. 1073-1077. http://geodesic.mathdoc.fr/item/DAN_1985_285_5_a12/